# SDR A027SA

- Difficulty date: October 9, 2001
- Submitted: October 10, 2001
- Operation: Air carrier
- Aircraft: N7PW
- Make and model: Mtsbsi MU300
- Aircraft serial: A027SA
- Aircraft time: 6,106 hours, 4,784 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Uplock
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MAIN INBOARD GEAR DOOR (UPON LANDING) DID NOT LATCH IN UP POSITION, ALLOWING DOOR TO LOWER ITSELF TO PAVEMENT, CAUSING SKIN DAMAGE TO DOOR.
